University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Parkinsonism. and Dystonia Caused by the Illicit Use of Ephedrone-A Longitudinal Study

Selikhova, M, Fedoryshyn, L, Matviyenko, Y, Komnatska, I, Kyrylchuk, M, Krolicki, L, Friedman, A, Taylor, A, Jager, HR, Lees, A and Sanotsky, Y (2008) Parkinsonism. and Dystonia Caused by the Illicit Use of Ephedrone-A Longitudinal Study MOVEMENT DISORDERS, 23 (15). pp. 2224-2231.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Selikhova, M
Fedoryshyn, L
Matviyenko, Y
Komnatska, I
Kyrylchuk, M
Krolicki, L
Friedman, A
Taylor, Aa.taylor@surrey.ac.uk
Jager, HR
Lees, A
Sanotsky, Y
Date : 15 November 2008
Identification Number : 10.1002/mds.22290
Uncontrolled Keywords : Science & Technology, Life Sciences & Biomedicine, Clinical Neurology, Neurosciences & Neurology, CLINICAL NEUROLOGY, ephedrine, Parkinsonism, dystonia, manganism, globus pallidum, CHRONIC MANGANISM, METHAMPHETAMINE, BRAIN, ENCEPHALOPATHY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 09:04
Last Modified : 17 May 2017 14:39
URI: http://epubs.surrey.ac.uk/id/eprint/822107

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800